Some renormings of Banach spaces with the weak fixed point property for nonexpansive mappings

Dutta, Gopal and Veeramani, P.: Some renormings of Banach spaces with the weak fixed point property for nonexpansive mappings. In: Acta scientiarum mathematicarum, (85) 1-2. pp. 171-180. (2019)

[img] Cikk, tanulmány, mű
math_085_numb_001-002_171-180.pdf
Hozzáférés joga: Campus

Download (178kB)

Abstract

In 2013, Jiménez–Melado and Llorens–Fuster proved that the renorming of ℓ 2 , |x| = max{kxk2, p(x)}, where p is a seminorm on ℓ 2 satisfying certain conditions, has the weak fixed point property. In this paper, we generalize this result for a Banach space having normal structure and Schauder basis. From this, we derive that every Banach space having normal structure and Schauder basis has an equivalent renorming that lacks asymptotic normal structure but has the weak fixed point property.

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2019
Volume: 85
Number: 1-2
ISSN: 2064-8316
Page Range: pp. 171-180
Official URL: http://www.acta.hu
DOI: https://doi.org/10.14232/actasm-017-339-4
Uncontrolled Keywords: Matematika, Banach tér
Additional Information: Bibliogr.: p. 178-180. ; összefoglalás angol nyelven
Date Deposited: 2019. Sep. 25. 10:18
Last Modified: 2019. Sep. 25. 10:18
URI: http://acta.bibl.u-szeged.hu/id/eprint/62139

Actions (login required)

View Item View Item